# SDR AALA20100221TUL03

- Difficulty date: February 21, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- Aircraft time: 49,928 hours, 17,054 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

MAR - CAPTAIN REPORTED THAT AIRCRAFT HAD BIRD STRIKE TO RIGHT ENGINE ON ROTATION.  ENGINE WAS PULLED BACK BUT NOT SHUT DOWN.  EMERGENCY DECLARED RETURNED MAR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 6 AND NUMBER 7 BLADES.  ALSO RESET THERMAL ANTI ICE INDICATOR THAT HAD POPPED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
